On the relativistic heat equation in one space dimension
Mostra el registre complet Registre parcial de l'ítem
- dc.contributor.author Carrillo, José
- dc.contributor.author Caselles, Vicente
- dc.contributor.author Moll, Salvador
- dc.date.accessioned 2018-12-19T13:51:48Z
- dc.date.available 2018-12-19T13:51:48Z
- dc.date.issued 2013
- dc.description.abstract We study the relativistic heat equation in one space dimension. We prove a local regularity result when the initial datum is locally Lipschitz in its support. We propose a numerical scheme that captures the known features of the solutions and allows for analysing further properties of their qualitative behaviour.en
- dc.description.sponsorship J.A.C. acknowledges partial support by MINECO project, reference MTM2011-27739-C04-02, by GRC 2009 SGR 345 by the Generalitat de Catalunya, and by the Engineering and Physical Sciences Research Council grant number EP/K008404/1. J.A.C. also acknowledges support from the Royal Society through a Wolfson Research Merit Award. V.C. acknowledges partial support by MINECO project, reference MTM2009-08171, by GRC reference 2009 SGR 773, and by “ICREA Academia” prize for excellence in research funded both by the Generalitat de Catalunya. S.M. acknowledges partial support by MINECO project, reference MTM2012-31103.
- dc.format.mimetype application/pdf
- dc.identifier.citation Carrillo JA, Caselles V, Moll S. On the relativistic heat equation in one space dimension. Proc London Math Soc. 2013 Dec;107(6):1395-423. DOI: 10.1112/plms/pdt015
- dc.identifier.doi http://dx.doi.org/10.1112/plms/pdt015
- dc.identifier.issn 1460-244X
- dc.identifier.uri http://hdl.handle.net/10230/36152
- dc.language.iso eng
- dc.publisher London Mathematical Society
- dc.relation.ispartof Proceedings of the London Mathematical Society. 2013 Dec;107(6):1395-423
- dc.relation.projectID info:eu-repo/grantAgreement/ES/3PN/MTM2011-27739-C04-02
- dc.relation.projectID info:eu-repo/grantAgreement/ES/3PN/MTM2009-08171
- dc.relation.projectID info:eu-repo/grantAgreement/ES/3PN/MTM2012-31103
- dc.rights © 2013 London Mathematical Society. This is an Open Access article distributed under the terms ofthe Creative Commons Attribution License (http://creativecommons.org/licenses/by/3.0/), which permitsunrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
- dc.rights.accessRights info:eu-repo/semantics/openAccess
- dc.rights.uri http://creativecommons.org/licenses/by/3.0/
- dc.title On the relativistic heat equation in one space dimension
- dc.type info:eu-repo/semantics/article
- dc.type.version info:eu-repo/semantics/publishedVersion